MAUDE Adverse Event Report: CYNOSURE LLC ELITE+

CYNOSURE LLC ELITE+
Model Number 100-7018-010
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 11/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Site reported that patient experienced a blister on the upper lip following a laser treatment using elite+.Topical ointments were prescribed to address patient's impacted area.During treatment, operator may have accidently switched from yag to alex and fired a single pulse to the upper lip on a patient who was skin type vi.Per labeling, alex treatment parameters are recommended for skin type i-iii and not recommended on tanned skin.The device was evaluated, and technician verified that the unit did not switch wavelengths without a request.Technician performed a variety of system tests with each test passing.Evaluation validated that the unit did not error or fault during testing.The device history record confirms that the product passed and met all requirements before releasing.Blisters are expected side effects from laser treatments, however this event is reportable because the patient received care from medical intervention of prescribed topical ointments.
 
Event or Problem Description
Patient required medical intervention following a laser procedure.

Brand Name
ELITE+
Common Device Name
ELITE+
Manufacturer (Section D)
CYNOSURE LLC
5 carlisle road
westford MA 01886
MDR Report Key9521572
Report Number1222993-2019-00036
Device Sequence Number458925
Product Code GEX
UDI-Device Identifier00841494100063
UDI-Public(01)00841494100063(11)180301
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K141425
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number100-7018-010
Device Catalogue Number105-7018-000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2019
Initial Report FDA Received Date12/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;